MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 118" (300 CM) APPX 9.3 ML, TRANSFER SET W/ANTI-SIPHON VALVE, 3-WAY STOPCOCK, 2 M; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 118" (300 CM) APPX 9.3 ML, TRANSFER SET W/ANTI-SIPHON VALVE, 3-WAY STOPCOCK, 2 M; STOPCOCK, I.V. SET
Catalog Number B33381
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation, however, investigation is not yet complete.
 
Event or Problem Description
The event involved a 118" (300 cm) appx 9.3 ml, transfer set w/anti-siphon valve, 3-way stopcock, 2 microclave®, 0.2 micron filter, luer lock where the customer reported that they have had leaks on the device at the location of the filters on and off the last few months.The status of the product at the time of event was during use on patient.The medication being used with this product is chemotherapeutic agent.The product was not reprocessed or re-sterilized prior to use and it was contaminated with biohazard or chemotherapeutic agent.There was patient involvement; there was delay in therapy.But no adverse event and no one was harmed as a result of the reported event.
 
Additional Manufacturer Narrative
One (1) used list# b33381, 118" (300 cm) appx 9.3 ml, transfer set w/anti-siphon valve, 3-way stopcock, 2 microclave®, 0.2 micron filter, luer lock; lot# unknown two (2) used list# b33381, 118" (300 cm) appx 9.3 ml, transfer set w/anti-siphon valve, 3-way stopcock, 2 microclave®, 0.2 micron filter, luer lock; lot# unknown --> two (2) used list# unknown, clave; lot# unknown.One (1) used list# b33381, 118" (300 cm) appx 9.3 ml, transfer set w/anti-siphon valve, 3-way stopcock, 2 microclave®, 0.2 micron filter, luer lock; lot# unknown --> one (1) used list# unknown, trifused extension set; lot# unknown --> two (2) used list# unknown, clave; lot# unknown no visual damages or anomalies were observed.The reported complaint of a leak could be confirmed.The returned samples were tested and observed to leak through the spike filter.The probable cause of the leak is from the temporary loss of hydrophobic properties of the filter vent material due to an infusate interaction.A device history lot# review could not be conducted because no lot number(s) was/were identified.

Brand Name
118" (300 CM) APPX 9.3 ML, TRANSFER SET W/ANTI-SIPHON VALVE, 3-WAY STOPCOCK, 2 M
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21708681
Report Number9617594-2025-00570
Device Sequence Number9952808
Product Code FMG
UDI-Device Identifier00887709008069
UDI-Public00887709008069
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB33381
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2025
Supplement Date Received by Manufacturer04/22/2025
Initial Report FDA Received Date03/27/2025
Supplement Report FDA Received Date05/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED CHEMOTHERAPY, MFR UNK.
Patient SexUnknown